MathSciNet Relay Station
MathSciNet bibliographic data
MR636957 10H35 (10D07)
Grosswald, E. On Burgess' bound for primitive roots modulo primes and an application to $\Gamma (p)$. Amer. J. Math. 103 (1981), no. 6, 1171–1183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement